I have had 2 detachments in my right eye and had Pars Plan Virectomy operation to treat this. I have now formed a nuclear posterior sub capsular catatact as a side effect of the opeartion in my right eye.
I have been informed that i will need to have an cataract removal operation with intraocular implantation. Recently I have started to see very minute bubbles/grain with my Cataract - is this something i should worry about?
Before treatment of Plavix and asprin , I had slightly web like formation since 10-15 years ,no visual problem, but all of sudden after stants , i started taking Plavix and asprin together, I have notice one of my mole at shoulder almost disapeared and further my both eys are getting sticky, vision has been effected , i am wearing glasses, eye side has change...means new prescription. and floater but not exactly but a detachment of posterior wall shown up in both eyes, i have given advise for laser surgery to burn the floater or detachment. any advise. thanks.***@****
I had my cataract removal and IOl implant in July 2010,and I keep 6 small bubbles ( oil residual probably)
Doctors say its all right and now I only have to come back in 6 months.
Not pick my new glasses prescription yet but already set the appointment for,it would be in November.Too much busy doing other things...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.